# SDR CALA2009031700143

- Difficulty date: March 16, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- Aircraft time: 39,958 hours, 21,411 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Part serial: 2820
- Condition: Failed
- Location: Te Flap
- Part time: 39,957 hours, 21,411 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHILE SETTING THE FLAPS TO 30, GOT A SPLIT FLAPS 17 TO 24.  ON G/A PLACED FLAPS TO 15 DEGREES AND FLAPS STAYED AT 17 AND 24, ON DOWNWIND FLAPS CAME UP TO BETWEEN 10 AND 15.  PUT FLAPS TO 10 WITH NORMAL INDICATIONS.  QAR SHOWED A DELAY FROM FLAP XMTR RT SIDE.  CHANGED FLAP RIGHT XMTR PER AMM 27-58-12, ADJUSTED BOTH LT AND RT XMTRS.  VISUALLY INSPECTED FLAP ASSY FOR GENERAL CONDITION AND OPERATION.  PERFORMED LAND VERIFY 22-03-10, PASSED.  AIRCRAFT REMAINS CAT II AUTOLAND.  ROTATABLE PARTS CHANGE WAS INDICATED - TT 1283315,  S/N OFF 02820, TRANSMITTER, FLAP OFF 03-2762-9-0002 2820 ON 03-2762-9-0002 0505.
